Superquadratic convergence of a Hummel-Seebeck type method

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00514522
Contributor : Célia Jean-Alexis <>
Submitted on : Thursday, September 2, 2010 - 5:02:58 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00514522, version 1

Collections

Citation

Célia Jean-Alexis, Alain Piétrus. Superquadratic convergence of a Hummel-Seebeck type method. Revista Colombiana de Matematicas, 2009, 43 (1), pp.1-8. 〈hal-00514522〉

Share

Metrics

Record views

83